Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Dizziness, bleeding from one nostril, fluctuating BP, leg pain. Causes for symptoms?

Hi I. Want to know why I am always dizzy and sometimes I m bleeding only from the one nostril . Its always the same one. My bloodpressure is never the same then its high then its low. My body is very stiff I walk with a stick. My legs always pain. The doctors cant pick up anything in my bloodwork.I got high colestrol .thank you
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. The nose bleed that you are complaining of can be due to some infection in the nostril or dry sensitive skin that has a tendency to crack and bleed. This often happens in winter or windy season. Avoid going outdoors without proper protection in such seasons. It can also happen if you have been taking medication, "warfarin".

Fluatuation of your blood pressure indicates poor general health. Have a health check done to rule out any diseased condition with which you are not aware of.

Take balanced iron, calcium rich home diet. Dairy products and milk will make up for any calcium deficiency. To rule out the stiffness of your body you can get blood tests done to know your RA ( rheumatoid artheritis ) factor and thyroid levels. Stffness of your body is due to lack of exercises or any type of anxiety causative of depression.

For the leg pain apply anti-inflammatory oitments or spray. Taking NSAIDS for a long period may cause side effects. Take care.

Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor